# SDR FDEA201709292791

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOPED LEADING EDGE UPPER SURFACE SKIN AT XDLE 324 FOUND CRACKED.  REPAIRED THE RT WING DROOPED LEADING EDGE UPPER SURFACE SKIN IAW SRM 57-40-01-2R FIG 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
